# SDR CA040611008

- Difficulty date: June 8, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 23,273 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: Bearing
- Part number: AB4A
- Condition: Unserviceable
- Location: Rudder
- Part time: 23,353 hours, 31,672 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT DISCOVERED RUDDER MAKING SNAPPING NOISE WHILE CHECKING FREEDOM OF MOVEMENT AND RANGE FOR TRAVEL DURING PRE FLIGHT WALK AROUND.  LOWER ATTACH BEARING OF RUDDER, FOUND TO HAVE FAILED ALLOWING RUDDER TO RUB ON ATTACHMENT MOUNT.  RUDDER REMOVED AND BEARING REPLACED.  LOWER RUDDER ATTACHMENT MOUNT INSPECTED, NO FAULTS FOUND.  RUDDER RE-INSTALLED, RUDDER, RUDDER TRIM AND RUDDER GEARED TAB RIGGING CHECKED SERVICEABLE.
